1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

New To Lyxumia...

Discussion in 'Type 2 with Insulin' started by eunice61, Aug 16, 2016.

  1. eunice61

    eunice61 Type 2 · Member

    Messages:
    13
    Likes Received:
    6
    Trophy Points:
    43
    ...does the nausea ever go away? I've taken it for a week now (the bright green pen with the lower dose) and I feel like nothing on earth! I had to force myself to eat something for lunch today. I've tried eating Polos, sugar-free of course, but it only works for an hour and then back to feeling horrible.

    Thanks for any advice! I'm dreading going onto the higher dose if this is what the low dose is like.
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook